Pacific Journal of Mathematics

On homomorphisms of matrix algebras of continuous functions.

Marius Dădărlat

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 227-231.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689676

Mathematical Reviews number (MathSciNet)
MR934166

Zentralblatt MATH identifier
0652.46040

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 46M05: Tensor products [See also 46A32, 46B28, 47A80]

Citation

Dădărlat, Marius. On homomorphisms of matrix algebras of continuous functions. Pacific J. Math. 132 (1988), no. 2, 227--231. https://projecteuclid.org/euclid.pjm/1102689676


Export citation

References

  • [1] E. G. Effros, O /ze structure of C*-algebras: Some old and some new problems, in Operator Algebras and Applications. Proc. Symp. Pure Math., Amer. Math. Soc, Providence, RI, 1982.
  • [2] F. Hirzebruch, Topological Methods in AlgebraicGeometry,Springer-Verlag, New York, 1965.
  • [3] D. Husemoller, Fibre Bundles, McGraw-Hill Book Company, 1966.
  • [4] R. V. Kadison and J. R. Ringrose, Derivations and automorphisms of operator algebras,Commun. Math. Phys., 4 (1967), 32-63.
  • [5] C. Pasnicu, On certain inductive limit C*-algebras, Indiana Univ. Math. J., 35 (1986), 269-288.
  • [6] J. Phillips and I. Raeburn, Automorphisms of C*-algebrasand second Cech co- homology, Indiana Univ. Math. J., 29 (1980), 799-822.
  • [7] K. Thomsen, Automorphisms of homogeneous C*-algebras, Bull. Austral. Math. Soc, 33(1986), 145-154.